Volume 10, Issue 1
Existence of Travelling Wave Solution of Nonlinear Equations with Nonlocal Advection

Sixun Huang

DOI:

J. Part. Diff. Eq., 10 (1997), pp. 9-18.

Published online: 1997-10

Preview Full PDF 188 704
Export citation
  • Abstract

In this paper, the existence of travelling wave solution for nonlinear equation wiili non local advection ρ\frac{∂}{∂t}(\frac{u^m}{m}) = \frac{∂²u}{∂x²}-\frac{∂}{∂x}[φ(k∗u)u]+u^nf(u) is studied in the case of m ≥ 1, n ≥ 1. When ε,φ, f, m and n satisfy some determinate conditions, there exists the travelling wave solution.

  • Keywords

Travelling wave solution nonlocal advection

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-10-9, author = {}, title = {Existence of Travelling Wave Solution of Nonlinear Equations with Nonlocal Advection}, journal = {Journal of Partial Differential Equations}, year = {1997}, volume = {10}, number = {1}, pages = {9--18}, abstract = { In this paper, the existence of travelling wave solution for nonlinear equation wiili non local advection ρ\frac{∂}{∂t}(\frac{u^m}{m}) = \frac{∂²u}{∂x²}-\frac{∂}{∂x}[φ(k∗u)u]+u^nf(u) is studied in the case of m ≥ 1, n ≥ 1. When ε,φ, f, m and n satisfy some determinate conditions, there exists the travelling wave solution.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5578.html} }
TY - JOUR T1 - Existence of Travelling Wave Solution of Nonlinear Equations with Nonlocal Advection JO - Journal of Partial Differential Equations VL - 1 SP - 9 EP - 18 PY - 1997 DA - 1997/10 SN - 10 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5578.html KW - Travelling wave solution KW - nonlocal advection AB - In this paper, the existence of travelling wave solution for nonlinear equation wiili non local advection ρ\frac{∂}{∂t}(\frac{u^m}{m}) = \frac{∂²u}{∂x²}-\frac{∂}{∂x}[φ(k∗u)u]+u^nf(u) is studied in the case of m ≥ 1, n ≥ 1. When ε,φ, f, m and n satisfy some determinate conditions, there exists the travelling wave solution.
Sixun Huang . (2019). Existence of Travelling Wave Solution of Nonlinear Equations with Nonlocal Advection. Journal of Partial Differential Equations. 10 (1). 9-18. doi:
Copy to clipboard
The citation has been copied to your clipboard